Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter July 19, 2019

The left Riemann-Liouville fractional Hermite-Hadamard type inequalities for convex functions

Mehmet Kunt, Dünya Karapinar, Sercan Turhan and İmdat İşcan
From the journal Mathematica Slovaca

Abstract

In this paper, with a new approach, a new fractional Hermite-Hadamard type inequalities for convex functions is obtained by using only the left Riemann-Liouville fractional integral. Also, to have new fractional trapezoid and midpoint type inequalities for the differentiable convex functions, two new equalities are proved. Our results generalize earlier studies. We expect that this study will be lead to the new fractional integration studies for Hermite-Hadamard type inequalities.

  1. (Communicated by Ján Borsík)

References

[1] Dragomir, S. S.—Agarwal, R. P.: Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett. 11(5) (1998), 91–95.Search in Google Scholar

[2] Hadamard, J.: Étude sur les propriétés des fonctions entières et en particulier d’une fonction considérée par Riemann, J. Math. Pures Appl. 58 (1893), 171–215.Search in Google Scholar

[3] Hermite, Ch.: Sur deux limites ďune intégrale définie, Mathesis 3 (1883), 82–83.Search in Google Scholar

[4] Kirmaci, U. S.: Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comp. 147 (2004) 137–146.Search in Google Scholar

[5] Kilbas, A. A.—Srivastava, H. M.—Trujillo, J. J.: Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.Search in Google Scholar

[6] Pearce, C. E. M.—Pecaric, J.: Inequalities for differentiable mappings with application to special means and quadrature formulae, Appl. Math. Lett. 13 (2000), 51–55.Search in Google Scholar

[7] Roberts, A. W.—Varberg, D. E.: Convex Functions, Academic Press, New York, 1973.Search in Google Scholar

[8] Sarikaya, M. Z.—Set, E.—Yaldiz, H.—Başak, N.: Hermite-Hadamard’s inequalities for fractional integrals and related fractional inequalities, Math. Comput. Mod. 57(9) 2013), 2403–2407.Search in Google Scholar

[9] Zhou, Z.: Basic Theory of Fractional Differential Equations, World Scientific, New Jersey, 2014.Search in Google Scholar

Received: 2017-07-28
Accepted: 2019-01-06
Published Online: 2019-07-19
Published in Print: 2019-08-27

© 2019 Mathematical Institute Slovak Academy of Sciences